MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25510
Medical Device Problem Codes No Display/Image (1183); Connection Problem (2900); Intermittent Communication Failure (4038)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the c500 cockpit continually disconnected from the m540 and showed a blank screen during two operating procedures on (b)(6) 2024.The c500 cockpit screen would go entirely black for 5 seconds at a time.After the 5 seconds of a blank screen, the display would show an "m540 disconnected," message, followed by the monitored parameters eventually returning to the display.However, not all waveforms were visible when the parameters returned.The customer confirmed the m540 was not affected by this error on the c500, as it continued to monitor with all waveforms and parameters visible on the m540 screen.This infinity acute care system (iacs) was not monitored by a central station.The m500 charging pins were confirmed to have been intact and not damaged.It was noted that the c500 was mounted on an a500 perseus.The clinician attempted to resolve the issue by swapping out the m540 device, but the problem continued to occur with each new m540.The entire a500 perseus device was taken out of clinical use.Note that this mdr is to capture second event that occurred as its stated that the issue occurred during two operating procedures.It was confirmed february 4th, 2025, that it was two separate events and two patients.The first event was reported on 1220063-2024-00135.
 
Event or Problem Description
It was reported that the c500 cockpit continually disconnected from the m540 and showed a blank screen during two operating procedures on (b)(6) 2024.The c500 cockpit screen would go entirely black for 5 seconds at a time.After the 5 seconds of a blank screen, the display would show an "m540 disconnected," message, followed by the monitored parameters eventually returning to the display.However, not all waveforms were visible when the parameters returned.The customer confirmed the m540 was not affected by this error on the c500, as it continued to monitor with all waveforms and parameters visible on the m540 screen.This infinity acute care system (iacs) was not monitored by a central station.The m500 charging pins were confirmed to have been intact and not damaged.It was noted that the c500 was mounted on an a500 perseus.The clinician attempted to resolve the issue by swapping out the m540 device, but the problem continued to occur with each new m540.The entire a500 perseus device was taken out of clinical use.Note that this mdr is to capture second event that occurred as its stated that the issue occurred during two operating procedures.It was confirmed (b)(6) 2025, that it was two separate events and two patients.The first event was reported on 1220063-2024-00135.
 
Additional Manufacturer Narrative
The customer reported that the infinity acute care system (iacs) c500 cockpit disconnected from the m540 monitor multiple times during patient operation.The customer confirmed that the disconnections would last 2-3 seconds each, and that the m540 continued to function as designed.The customer confirmed that there was no adverse patient impact.During the reported event, the customer swapped out the m540 in attempt to resolve the issue, however the problem continued to occur.As the device was swapped out and a different m540 was docked at the time the logs were pulled, the incorrect m540 logs were provided for review.The cockpit logs provided confirmed one disconnection on the reported date of event.However, the customer reported multiple disconnects, which could not be confirmed, as the logs of the correct m540 were unable to be reviewed.Draeger made multiple requests for the correct m540 logs, but they were not provided.Without the infinity m540 log files from the time of the event, the root cause could not be determined.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key21437832
Report Number1220063-2025-00015
Device Sequence Number4605816
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)170508(93)MS25510-42
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown